# SDR CA100528008

- Difficulty date: May 27, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cvac 340CVAC
- Aircraft time: 16,937 hours
- Engine: Allsn 501D22C
- Propeller: Hamstd 54H60
- System (JASC): 2917 · Hydraulic Pressure Regulator, Main
- Part: Regulator
- Part number: 196S8225
- Condition: Broken
- Location: Hyd Flow
- Part time: 16,962 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER PRACTICE FIRE MISSION (PRACTICE WATER DROP) FLAPS WOULD NOT COME UP BUT REMAINED STUCK IN THE FULL DOWN POSITION.   CREW WENT TO RETRACT FLAPS BY USING EMERGENCY HANDLE.  NOTICED WHEN REACHING FOR HANDLE, HYD FLUID IN THE HANDLE AREA. CREW MEMBER MOVED HYD BYPASS LEVER TO UP AND THEN CHECKED FLUID LEVEL. NO HYD FLUID LEFT IN TANK.   CREW CONSULTED QR BOOKLET NOTED THAT THERE WAS STILL PRESSURE LEFT ON HYD SYS GUAGE.  CREW MADE THE DECISION TO PUT BYPASS DOWN AND GEAR HANDLE DOWN.  GEAR CAME DOWN AND LOCKED BUT ALL PRESSURE IN HYD SYS LOST.  CREW LANDED NORMALLY USED PROPELLER REVERSE TO STOP AND HELD ACFT IN PLACE WITH AIRBRAKES.   GROUND CREW WAS ON HAND & PUT GEAR PINS IN AND TOWED ACFT CLEAR OF  RUNWAY.  MX FOUND HYD FLOW REGULATOR VALVE BROKEN IN TWO.  DISCUSSIONS WITH TC HOLDER IDENTIFIED THAT THIS IS AN ABNORMAL FAILURE THAT THEY HADN`T SEEN BEFORE.  THEY ARE GOING TO DO ANALYSIS OF OTHER VALVES FOR FAILURE.
